# SDR AALA202505198132

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 39,555 hours, 17,052 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: ASP4560
- Condition: Inoperative
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NIMBER 1 AFT FUEL PUMP LIGHT DOES NOT ILLUMINATE WHEN SWITCH IS TURNED OFF.  CONFIRMED FAULT NUMBER 1 AFT FUEL PUMP ANNUNCIATOR LIGHT DOES NOT ILLUMINATE WITH SWITCH IN OFF POSITION. FUEL PUMP VERIFIED INOPERATIVE.  REMOVED AND REPLACED NUMBER 1 FUEL PUMP PRESSURE SWITCH. PER AMM 28-42-11. OPERTIONAL CHECK GOOD.
